Epilepsy is an important health problem due to its high prevalence and potential for causing long-term morbidity. It is commonly treated in children with phenytoin sodium. It has wide pharmacokinetic variability and a narrow therapeutic range that leads to toxicity.
Here, we report a case of phenytoin-induced cerebellar atrophy in a 16-year-old epileptic boy who presented to the hospital with a viral infection.
Children constitute approximately 40% of India's population but information on adverse drug reactions occurring in them is limited.
 Phenytoin sodium (PHT) is one of the commonest antiepileptic drug (AED) used in children in India.
 The drug has wide pharmacokinetic variability and has a narrow therapeutic range that leads to toxicity. There is some evidence of the association of long-term use of PHT and toxicity like cerebellar atrophy. Such cerebellar changes have been reported even with the long-term use of nontoxic levels of phenytoin.
 However, such reporting is very scarce in pediatric population. Here, we report a case of reversible cerebellar atrophy induced by PHT in a 10-year-old boy.